# SDR DL72S020200

- Difficulty date: February 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 63,336 hours, 47,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY CEILING LIGHTS AT ROW 26 INOP.  REPLACED BATTERY PACK, CHECKS GOOD.
